# SDR UALA2011060102678

- Difficulty date: May 30, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 41,690 hours, 10,920 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 2
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOW GAIN SYSTEM INOPERATIVE.  HIGH GAIN SYSTEM OPERATES NORMALLY, RESET, NO HELP. TRIED NEW HIGH POWER AMP LGA SYSTEM AND NEW SAT DATA UNIT, NO HELP. OLD UNITS REINSTALLED. NO BITE FAILURES, CANNOT LOG ON TO LOW GAIN SYSTEM. SUSPECT LOW GAIN ANTENNA PCN 580-2362. ANTENNA 580-2362 PLACED ON OSTF P2003. REPLACED RFU; LOW GAIN NOW OKAY.
